# SDR HNAA2020062900184

- Difficulty date: June 9, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 37,060 hours, 32,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LAV FLOOR BEAM CORRODED UNDER GUSSET AT AFT NUTPLATE HOLE, FWD OF FR 61. MAINTENANCE: REPAIRED LH LAV FLOOR BEAM CORROSION UNDER GUSSET AT AFT NUTPLATE HOLE, FWD OF FR 61 IAW PIEDMONT EO1-53-20-0234.
